# SDR RAIA950422

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: D, O

## Discrepancy

STL - FLT 7442 - LEFT ENGINE VIBRATION.  MAINTENANCE REPLACED LEFT ENGINE STARTER GENERATOR.  GROUND RUNS REVEALED NORMAL OPERATION.  NO FURTHER VIBRATION NOTED.  (Z)
